# SDR ZW0A0100501

- Difficulty date: April 17, 2001
- Submitted: April 19, 2001
- Operation: Air carrier
- Aircraft: N906TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49160
- Aircraft time: 55,292 hours, 28,713 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT IN THE ELECTRONIC COMPT FOUND CORROSION ON CLIPS AT STA 130 AND 160, BOTH OTBD OF LONGERON 28R.  CORRODED CLIPS REMOVED.  NEW CLIPS FABRICATED PER DRAWING 911550.  TREATED PER SRM 51-10-3.  INSTALLED PER SRM 51-30-5 AND 51-60-00.
